# SDR SWIA202162623

- Difficulty date: August 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 R/H FLAP ACTUATOR FWD ATTACH NUT IS CORRODED   (C-CHECK- RO 11/11/21)   RECIEVED IN A SERVICEABLE FWD ATTACHMENT NUT REFERENCE MX TRANS# 21955104 WVAC JOB 97404125 OP 5527 FOR REMOVAL AND REPLACEMENT.
